Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 268, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 11, 2012, 3:10 PM CDT for 8 counties in Tennessee. It was in force for 50 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2012, 3:10 PM CDT (20:10 UTC)
- Expired
- Jun 11, 2012, 4:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Carroll County, TN, Crockett County, TN, Gibson County, TN, Haywood County, TN, Henry County, TN, Madison County, TN, Obion County, TN, Weakley County, TN
The radar
The Memphis radar (KNQA), 110 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 3:15 PM CDT | TSTM WND DMG | Martin, TN | WIND DAMAGE ON ADAMS ROAD. ROOF DAMAGE TO A BUILDING AND A LARGE OUTBUILDING COMPLETELY COLLAPSED. |
| Jun 11, 3:25 PM CDT | TSTM WND DMG | Bradford, TN | TREES SNAPPED...LARGE LIMBS DOWN ON HWY 45 2 MILES OUTSIDE OF BRADFORD. |
| Jun 11, 3:30 PM CDT | TSTM WND DMG | Trenton, TN | SCATTERED TREES DOWN ACROSS GIBSON COUNTY. A FEW ON HWY 104. |
| Jun 11, 3:35 PM CDT | TSTM WND DMG | Atwood, TN | POWERLINES DOWN AND A TREE BLOWN ONTO A HOUSE IN THE ATWOOD COMMUNITY. |
| Jun 11, 3:35 PM CDT | TSTM WND DMG | Milan, TN | ADDITIONAL TREES SNAPPED BETWEEN GIBSON AND MILAN. |
| Jun 11, 3:40 PM CDT | TSTM WND DMG | Gibson, TN | LARGE TREE DOWN...POWER IS ALSO OUT IN GIBSON. VERY WINDY IN MILAN ALSO. |
| Jun 11, 3:45 PM CDT | TSTM WND GST 58 | Jackson, TN | 58 MPH GUST MEASURED AT JACKSON MCKELLER AIRPORT. |
| Jun 11, 3:55 PM CDT | TSTM WND DMG | 3 E Jackson, TN | TREES DOWN IN FOX RIDGE SUBDIVISION |
| Jun 11, 3:55 PM CDT | TSTM WND DMG | Jackson, TN | TREES DOWN IN JACKSON |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 1:28 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2451 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 786 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
677
WUUS54 KMEG 112010
SVRMEG
TNC017-033-053-075-079-113-131-183-112100-
/O.NEW.KMEG.SV.W.0268.120611T2010Z-120611T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
310 PM CDT MON JUN 11 2012
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
CROCKETT COUNTY IN NORTHWEST TENNESSEE...
GIBSON COUNTY IN NORTHWEST TENNESSEE...
WESTERN HENRY COUNTY IN NORTHWEST TENNESSEE...
EASTERN OBION COUNTY IN NORTHWEST TENNESSEE...
WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
EAST CENTRAL HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
MADISON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 400 PM CDT
* AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
11 MILES NORTHWEST OF LATHAM TO BELLE EAGLE...OR ALONG A LINE
EXTENDING FROM FULTON TO 6 MILES NORTHWEST OF BROWNSVILLE...AND
MOVING EAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BROWNSVILLE...HUMBOLDT...JACKSON...MARTIN...MCKENZIE...MILAN AND
TRENTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
OBION AND DYER COUNTIES. THIS IS AN EXTREMELY DANGEROUS SITUATION.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
&&
LAT...LON 3543 8883 3543 8886 3562 8931 3651 8884
3651 8821
TIME...MOT...LOC 2010Z 291DEG 36KT 3649 8884 3565 8927
$$1 follow-up statement
275
WWUS54 KMEG 112036
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
336 PM CDT MON JUN 11 2012
TNC017-033-053-075-079-113-131-183-112100-
/O.CON.KMEG.SV.W.0268.000000T0000Z-120611T2100Z/
WEAKLEY TN-CARROLL TN-CROCKETT TN-GIBSON TN-HAYWOOD TN-HENRY TN-
MADISON TN-OBION TN-
336 PM CDT MON JUN 11 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR EASTERN OBION...MADISON...WESTERN HENRY...EAST CENTRAL HAYWOOD...
GIBSON...CROCKETT...WESTERN CARROLL AND WEAKLEY COUNTIES...
AT 336 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM JONES MILL TO WESTOVER...OR ALONG A LINE EXTENDING FROM 14 MILES
NORTHWEST OF PARIS TO JACKSON...MOVING EAST AT 50 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GADSDEN...
GIBSON...HENRY...HUMBOLDT...JACKSON...MARTIN...MCKENZIE...
MCLEMORESVILLE...MEDINA...MEDON...MILAN...PURYEAR...TRENTON AND
TREZEVANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
WEAKLEY COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3543 8883 3543 8886 3562 8931 3651 8884
3651 8821
TIME...MOT...LOC 2036Z 278DEG 44KT 3644 8846 3560 8888
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 12:55 PM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jun 11, 12:55 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1255 PM CDT MON JUN 11 2012 .DISCUSSION... UPDATED FOR 18Z AVIATION DISCUSSION && .PREV DISCUSSION... /ISSUED 1115 AM CDT MON JUN 11 2012/ UPDATE... UPDATED FOR ANTICIPATED CONVECTION AND SEVERE THREAT. DISCUSSION... A FORWARD PROPAGATING MCS CONTINUES TO PROGRESS EAST-SOUTHEASTWARD ACROSS SOUTHERN MISSOURI. THIS MCS IS PROGRESSING ALONG THE NORTHEASTERN PERIPHERY OF STRONG ELEVATED MIXED LAYER (EML/CAP) OVER MUCH OF ARKANSAS. THIS CAPPING INVERSION WAS ALSO EVIDENT FROM THE 12Z KLZK SOUNDING. THE CAP WEAKENS WITH EASTWARD EXTENT AND THE LATEST STEERING FLOW SUGGESTS THAT THE MCS SHOULD MAKE A TURN MORE TOWARDS THE SOUTH AND INTO THE HEART OF THE MID SOUTH. THE ATMOSPHERE WILL BECOME STRONGLY UNSTABLE IN THE PRE-CONVECTIVE AIRMASS AHEAD OF THE MCS. MLCAPES SHOULD APPROACH OR EVEN EXCEED 4000 J/KG AS TEMPERATURES RISE TO NEAR 90 DEGREES WITH DEWPOINTS REMAINING IN THE LOWER TO MIDDLE 70S. IN ADDITION...STEEPENING MID LEVEL LAPSE RATES ON EDGE OF THE EML AROUND 7.0 C/KM AND LI/S BETWEEN -8C AND -12C SHOULD BE MORE THAN ENOUGH TO SUSTAIN CONVECTION AND ALLOW FOR THE POTENTIAL OF DAMAGING WINDS AND LARGE HAIL. CONVECTION SHOULD REMAIN ORGANIZED ALONG THE ADVANCING COLD POOL. ADDITIONAL CONVECTION MAY DEVELOP IN ADVANCE OF THE MCS AND WITH STRONG INSTABILITY AND WEAK CAPPING MAY ALSO POSE A SEVERE THREAT. PLAN TO EXPAND THE SLIGHT RISK AREAWIDE AND ADD MENTION OF SEVERE IN THE ZONES. ALSO POPS HAVE BEEN ADJUSTED TO REFLECT THE ANTICIPATED SITUATION. UPDATED ZONES AND GRIDS HAVE BEEN SENT AND THE HWO WILL BE UPDATED SHORTLY. JLH DISCUSSION... /ISSUED 449 AM CDT MON JUN 11 2012/ PRIMARY SHORT TERM FORECAST CONCERN REMAINS RAIN CHANCES. EARLY THIS MORNING... SHORTWAVE RIDGING WAS SPREADING INTO THE MIDSOUTH... IN THE WAKE OF AN UPPER LEVEL SHEAR AXIS THAT BROUGHT SCATTERED SHOWERS TO THE REGION ON SUNDAY. UPSTREAM OF THE SHORTWAVE RIDGE AXIS... A ROBUST LINEAR MCS WAS DROPPING SOUTHEAST THROUGH NW MISSOURI. 850/500MB THICKNESS ANALYSIS SUGGESTS THIS FEATURE MAY BEGIN A MORE SOUTHERLY PROPAGATION. KSGF VAD WIND PROFILER SHOWED 25KTS OF INFLOW...THOUGH THIS INFLOW SHOULD WEAKEN CONSIDERABLY FOLLOWING SUNRISE. AFTER A WEAKENING OF THE MO STORM COMPLEX... NAM MODEL REDEVELOPS STORMS OVER THE OZARK PLATEAU TOWARD MIDDAY. THIS APPEARS A REASONABLE SCENARIO...IN RESPONSE TO SURFACE HEATING... FALLING HEIGHTS AND INCREASING UPPER LEVEL DIFFLUENCE AHEAD OF A LONG WAVE TROF. SURFACED BASED INSTABILITY SHOULD BE IN GOOD SUPPLY ACROSS THE MIDSOUTH THIS AFTERNOON... WITH PARTIAL SUN AND LOWER 70S DEWPOINTS. DESPITE WEAK SHORTWAVE RIDGING...THE HIGH DEWPOINTS SHOULD MAKE CONVECTIVE TEMPS ATTAINABLE THIS AFTERNOON...ENOUGH TO WARRANT CHANCE POPS. MORE ORGANIZED CONVECTIVE ACTIVITY WILL BE POSSIBLE LATE THIS AFTERNOON AND EVENING. THE RIGHT ENTRANCE REGION OF AN UPPER JET CORE WILL INCREASE UPPER LEVEL DIFFLUENCE OVER THE MIDSOUTH... A PATTERN WHICH WILL WILL REMAIN RELATIVELY STATIC OVERNIGHT. THIS SUGGESTS ELEVATED STORMS MAY CONTINUE INTO THE OVERNIGHT... THROUGH MESOSCALE PROPAGATION PROCESSES WILL PLAY A LARGE ROLE ON WHERE STORMS OCCUR. A SURFACE COLD FRONT ARRIVES TUESDAY MORNING...BRINGING DRIER MIDCONTINENTAL AIR TO AREAS NORTH OF I40 BY AFTERNOON. 06Z NAM SUGGESTS THE FRONT MAY HANG UP OVER NORTH MS TUESDAY AFTERNOON... PROVIDING FOCUS FOR ADDITIONAL THUNDERSTORMS. WEDNESDAY WILL SEE DRIER AIR OVER ALL THE MIDSOUTH. TEMPERATURES WILL RECOVER TO NEAR OR SLIGHTLY ABOVE NORMAL VALUES FOR THE LATTER HALF OF THE WEEK. BY FRIDAY... DEWPOINTS RECOVER TO THE 60S. DRY CONDITIONS WILL PREVAIL...THOUGH CANNOT RULE OUT AN ISOLATED AFTERNOON THUNDERSTORM OR TWO UNDER AN UPPER LEVEL SYNOPTIC SCALE RIDGE. PWB && .AVIATION... 18Z TAF SET CONVECTIVE COMPLEX IS SET TO SWEEP THROUGH THE MIDSOUTH THIS AFTERNOON AND EARLY THIS EVENING. THIS IS CORROBORATED WELL BY THE LATEST HRRR RUN. HAVE TIMED TEMPO GROUPS AT ALL SITES. EXPECT A FEW QUIET HOURS AFTER THE PASSAGE OF THE FIRST ROUND OF TSRAS. EXPECT REDEVELOPMENT TO OCCUR OVERNIGHT AS THE FRONT MOVES INTO THE REGION. KEPT A VCTS GOING FOR NOW SINCE IT IS DIFFICULT TO TIME THIS MESOSCALE ACTIVITY BEYOND A FEW HOURS. EXPECT SSW WINDS AT 8-10 KTS THIS AFTERNOON. AS THE COMPLEX MOVES THROUGH WINDS SHOULD SHARPLY SHIFT TO THE NORTH AND GUST. ADDED A WIND GROUP TO KJBR IN ANTICIPATION OF THIS. NOT CONFIDENT ENOUGH AT THE OTHER 3 SITES TO ADD THIS YET. EXPECT WINDS TO BACK AFTER THE COMPLEX MOVES THROUGH AND THEN EVENTUALLY RETURN TO LIGHT SOUTHERLY OVERNIGHT. THE FRONT WILL PASS THROUGH EARLY TUESDAY AND WINDS WILL SHIFT TO THE NORTH AT 8-10 KTS. SJM && .PRELIMINARY POINT TEMPS/POPS... MEM 90 74 87 65 / 60 50 40 10 MKL 88 69 85 59 / 60 50 40 0 JBR 87 67 86 61 / 80 50 10 0 TUP 89 71 86 65 / 50 60 60 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 11, 11:19 AM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1119 AM CDT MON JUN 11 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-121830- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1119 AM CDT MON JUN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK ACROSS THE ENTIRE MID SOUTH THIS AFTERNOON AND EVENING. THE PRIMARY SEVERE WEATHER THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE OVER NORTH MISSISSIPPI ON TUESDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL BE LIKELY ACROSS PORTIONS OF THE MID SOUTH THIS AFTERNOON AND EVENING. SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND DAMAGE...INCLUDING TREES OR POWER LINES DOWN AND ANY STRUCTURAL DAMAGE...OR HAIL LARGER THAN QUARTER SIZE TO THE NATIONAL WEATHER SERVICE IN MEMPHIS TENNESSEE. JLH
In the hours before
Local storm report, Jun 11, 2:12 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
212 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND GST 2 N MALDEN 36.61N 89.98W
06/11/2012 E70.00 MPH DUNKLIN MO TRAINED SPOTTER
POWERLINES DOWN ON HWY 25 NORTH OF MALDEN ON THE COUNTY
LINE. WINDS ESTIMATED BY SPOTTER AT 70 MPH. RELAYED BY
NWS PADUCAH.
&&
RRHLocal storm report, Jun 11, 2:28 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
228 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND DMG KENNETT 36.24N 90.05W
06/11/2012 DUNKLIN MO LAW ENFORCEMENT
ROOF BLOWN OFF A BUILDING IN KENNETT. RELAYED BY KENNETT
POLICE DEPARTMENT.
0210 PM HAIL JONESBORO 35.82N 90.69W
06/11/2012 M1.00 INCH CRAIGHEAD AR TRAINED SPOTTER
0210 PM TSTM WND GST JONESBORO 35.82N 90.69W
06/11/2012 E60.00 MPH CRAIGHEAD AR BROADCAST MEDIA
REPORT FROM SPOTTER AND JONESBORO MEDIA OF GUSTS UP TO 60
MPH.
&&
RRHLocal storm report, Jun 11, 2:29 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
229 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND DMG BLYTHEVILLE 35.93N 89.92W
06/11/2012 MISSISSIPPI AR TRAINED SPOTTER
PIECES OF ROOF...PANELS OF SHINGLES...BEING BLOWN OFF A
ROOF IN BLYTHEVILLE.
&&
RRHLocal storm report, Jun 11, 2:43 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
243 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND DMG SENATH 36.13N 90.16W
06/11/2012 DUNKLIN MO TRAINED SPOTTER
LOTS OF LIMBS DOWN 2 TO 3 INCHES IN DIAMETER...WINDOW
BLOWN OUT OF A TRAILER IN SENATH.
0235 PM TSTM WND DMG GOSNELL 35.96N 89.97W
06/11/2012 MISSISSIPPI AR TRAINED SPOTTER
LOTS OF FENCES DOWN IN GOSWELL.
&&
RRHLocal storm report, Jun 11, 2:46 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
246 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG JONESBORO 35.82N 90.69W
06/11/2012 CRAIGHEAD AR EMERGENCY MNGR
ROOF DAMAGE TO A PLANT JUST EAST OF JONESBORO.
&&
RRHLocal storm report, Jun 11, 3:02 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
302 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 2 E TIPTONVILLE 36.38N 89.44W
06/11/2012 LAKE TN TRAINED SPOTTER
TREES DOWN AT REELFOOT LAKE.
0254 PM TSTM WND DMG UNION CITY 36.42N 89.05W
06/11/2012 OBION TN TRAINED SPOTTER
LARGE TREE LIMBS DOWN...1 TREE UPROOTED ON THE NORTH SIDE
OF UNION CITY. WINDS ESTIMATED AT GREATER THAN 60 MPH.
&&
RRHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 2:12 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale | 48 min |
| Jun 11, 2:16 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake, Obion | 44 min |
| Jun 11, 2:38 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Fayette, Haywood, Lauderdale, Shelby, Tipton | 52 min |
| Jun 11, 2:44 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lake, Lauderdale and 2 more | 46 min |
| Jun 11, 2:54 PM CDT | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 36 min |
| Jun 11, 3:25 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Lauderdale, Madison, Shelby and 1 more | 50 min |
| Jun 11, 3:42 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Decatur, Henderson, Henry, Madison | 48 min |
| Jun 11, 3:55 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Fayette, Hardeman, Hardin, Henderson and 2 more | 65 min |
| Jun 11, 3:57 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 48 min |
| Jun 11, 4:26 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Decatur, Henderson | 34 min |
| Jun 11, 4:53 PM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, Shelby | 87 min |
| Jun 11, 4:56 PM CDT | Severe Thunderstorm Warning | MEG | Decatur, Hardin, McNairy | 49 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.